# SDR TWRA9566

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30041801A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUSSLE EMERGENCY LIGHTS ARE INOP AT 1L, 4R, 5L, 5R.  REPLACED LIGHT ASSYS.  OPS CHECK OK.  (M)
